A few days ago, I noticed small bumpy rashes appearing on my backhand! My hands were unusually dry, so I applied some simple hand cream. It wasn't enough. I also had what looked like over 5 painful papercuts on both hands. After suffering until yesterday, I suddenly received a revelation that it might be a side effect from Accutane! I was right. I googled it and quickly slathered on Vaseline over my hands to sit overnight. The next day, the rashes subsided considerably. My initial breakout acne is fading down, but I just developed this annoyingly sore not-yet-formed acne cyst on my left temple.
Besides that, my skin looks a lot brighter and clearer. Most of my acne is closer to my hairline, to the sides of my face, or my chin. Some days, I can get out of bed, wash my face and can get away with not putting on makeup before I go to classes. I used to wear makeup on a daily basis because I hated looking into my acne filled face in the mirror. Now, I love my bare face. It feels so much lighter and softer.
My lips are getting ridiculously chapped recently. I used to apply Carmex twice a day (morning and night), and it would be okay. Now, every hour my lips dry up completely. Sometimes I wake up and my lips had ripped upwards (think the Joker from Batman). painful Occasionally they would bleed. Does anyone know of a lip balm better than Carmex? I desperately need one!
I'm a known water-hater. I can't stand drinking water and the taste of water. I would go without water for days. I love drinking milk and juice instead. Accutane is drying me out so much that I find myself craving water. I know it's still probably less than the amount everyone else on Accutane drinks, but I've been drinking a whopping 2 bottles of water a day. That's amazing for my standards.
I think I've gotten those body aches that everyone else had been talking about. I've had dance practices 4 times a week, 3 hours long, for a month already. My performance was yesterday and I just started these body aches this afternoon. There's this cramped sore feeling place beneath my left ribs. Hopefully it's not a side effect. I'll get to blog in a few days to update on this.